Journal of the Mathematical Society of Japan

A cohomology for Lie algebras

U. SHUKLA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 18, Number 3 (1966), 275-289.

Dates
First available in Project Euclid: 11 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260541112

Digital Object Identifier
doi:10.2969/jmsj/01830275

Mathematical Reviews number (MathSciNet)
MR0201486

Zentralblatt MATH identifier
0144.27201

Subjects
Primary: 17.30
Secondary: 18.20

Citation

SHUKLA, U. A cohomology for Lie algebras. J. Math. Soc. Japan 18 (1966), no. 3, 275--289. doi:10.2969/jmsj/01830275. https://projecteuclid.org/euclid.jmsj/1260541112


Export citation